Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe stomach pain after getting the rabies and typhoid vaccines. Muscular pain, headache and fatigue. When will I recover?

I am moving to Africa and had a typhoid and rabies vaccine a week ago. About two hours after receiving these vaccinations I started having severe stomach pain. I have had the typhoid vaccine before with no problems. I think the pain has been from the rabies vaccine. It has been 1week and have had severe pain every day. Now I am having muscle pain and fatigue as well as a headache off and on all week. What is going on? and how long will this last? I don t want to take the next shot for rabies. I afraid the next dose could be worse!Please Help
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Hi I am Dr.kadhir,

Both typhoid and rabies vaccine are usually safe and rarely has any side effects. one of those rare side effects of rabies vaccine is myalgia and fatigue. These side effects can be treated with pain killers ( analgesics) and adequate hydration.
There is no need to be panic, usually they will settle down in 2 or 3 days, but as you have pain more than a weak it is important to check with your doctor who has vaccinated you for the kind of brand he used and the expiry can even report this to FDA if you are in US.

There are many brands available, you can change the brand for the following doses. Being a life threatening infection it is important to finish the vaccination schedule and manage the side effects appropriately.

Thank you for the consultation in health care magic .
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor